# SDR CA070502008

- Difficulty date: April 27, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Piper PA-28R-201T
- Aircraft time: 2,995 hours
- Engine: Cont TSIO360F
- Propeller: Hartzl BHCC2YF1
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: 455361
- Condition: Damaged
- Location: Mixture Control
- Stage of operation: IN
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) MIXTURE CONTROL WAS FOUND TO BE STIFF BY MAINT ON AN ENGINE START FOR TAXI TO HANGER. CABLE WAS REMOVED. THE CABLE ROUTING POSITIONS THE CABLE LESS THAN (6) INCHES FROM THE TURBOCHARGER. AN ASBESTOS COVER HAD PREVIOUSLY BEEN PLACED OVER THE CABLE AND STITCHED TOGETHER WITH LOCK WIRE TO PROTECT THE CABLE. ( NOT DONE AT OUR SHOP). ONCE THE COVER WAS REPLACED WE DISCOVERED THE ENTIRE OUTER CABLE SHIELD DETERIORATED AND MISSING A TWO INCH SECTION. (TC NR 20070502008)
